9 doctors weighed in:

My neurologist think Horizant will give me benefits but I don't want to go on a medicine that will slow me down and cause weight gain. ?

9 doctors weighed in
Dr. Ronald Krauser
Internal Medicine - Rheumatology
3 doctors agree

In brief: See details

It can be a very effective med.
Significant weight gain is rare. If sedation is an issue the majority of the dose can be taken at bedtime.

In brief: See details

It can be a very effective med.
Significant weight gain is rare. If sedation is an issue the majority of the dose can be taken at bedtime.
Dr. Ronald Krauser
Dr. Ronald Krauser
Thank
1 comment
Dr. Thomas Mcgowan
Typically this med is used for restless leg syndrome and is taken at night. Not everyone has same side effects.
Dr. Patricia Foster
Psychiatry
4 doctors agree

In brief: Med side effects

Tell your doctor you don't want to feel sleepy, lethargic or gain weight from this med.
Write down any side effect, when it occurs, at what dose and log your weight. Review with doctor if you think you're not tolerating this med with what you've written and discuss alternative meds. Hope this helps.

In brief: Med side effects

Tell your doctor you don't want to feel sleepy, lethargic or gain weight from this med.
Write down any side effect, when it occurs, at what dose and log your weight. Review with doctor if you think you're not tolerating this med with what you've written and discuss alternative meds. Hope this helps.
Dr. Patricia Foster
Dr. Patricia Foster
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors